# SDR ASOA20130106010

- Difficulty date: January 6, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450872
- Aircraft time: 19,074 hours, 12,497 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Part number: PAB042H6016050XJ
- Condition: Migrated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  RT SPEED BRAKE ACTUATOR UPPER INBD HAT BUSHING MIGRATED.  MX R & R RT SPEED BRAKE ACTUATOR UPPER INBD HAT BUSHING IAW EC5740-01152, REV C.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
